# SDR ASAA0010118

- Difficulty date: August 15, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, TWO EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROW 16.  REPLACED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
